Pimples on elbows/arms after using Calmurid (Urea10%, Lactic Acid 5%). What to do now?

I used Calmurid cream for a month on my elbows and knees thinking it would lighten them but unfortunately I got pimples all over my arms/elbows and they won't go away it's been two months now. I did one session of laser hair removal a month ago and it made it a little worse. They're very visible and embarrassing. What's the best topical treatment that I can apply and for how long to get rid of them? I've heard of Cortisone or Benzoyl peroxide or Tretinoin but I want your opinion Doc! Thanks.

Doctor Answers 1

Pimples on elbows/arms after using Calmurid (Urea10%, Lactic Acid 5%). What to do now?

Thanks for your query. Urea and lactic acid based creams should not be used unless prescribed by a doctor. It is rarely given for lightening the elbows. For the breakouts you can apply tretin 0.025% cream on the acne only at night and once the acne has subsided you can go in for alternate measures for skin lightening like chemical peels, lasers. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.